# SDR 2002F01109

- Difficulty date: January 30, 2002
- Submitted: December 17, 2002
- Operation: Air carrier
- Aircraft: N296CS
- Make and model: Boeing 727224
- System (JASC): 2920 · Hydraulic System, Auxiliary
- Part: B-Nut
- Condition: Loose
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT BOTH SYSTEM 'B' PUMPS LOW PRESSURE LIGHTS ILLUMINATE.  NO PRESSURE AT ALL ON 'B' SYSTEM, ZERO PRESSURE ON THE SYSTEM.  FOUND 'B' NUT OF HYDRAULIC PRESSURE LINE 'B' PUMP NR 2 SYSTEM LOOSE TIGHTENED B-NUT AND SERVICE IAW MM 12-12-0.  OPS CHECK ALL FLIGHT CONTROL NORMAL.  NO LEAKS FOUND IAW MM 27-00 AND MM 29-12-0.  (M)
